No Cover Image

Journal article 784 views

Criteria of spectral gap for Markov operators

Feng-yu Wang Orcid Logo

Journal of Functional Analysis, Volume: 266, Issue: 4, Pages: 2137 - 2152

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.jfa.2013.11.016

Published in: Journal of Functional Analysis
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 2137
End Page: 2152